Shaohui “John” Wang, Ph.D.
Assistant Professor of Mathematics
About Shaohui “John” Wang, Ph.D.
Dr. Wang joins Louisiana College in fall 2019 as an Assistant Professor of Mathematics. He was an assistant professor at Savannah State University from 2017-2019, and was working as a lecturer at Adelphi University, NY from 2016-2017.
He received a Ph.D. of Mathematics with a minor in Graph Theory at the University of Mississippi in August 2016. He also obtained a B.S. degree with a major of Mathematics and Applied Mathematics at Hubei University of Education in June 2009, the first M.S. degree with a major of Operations Research and Cybernetics at Central China Normal University in June 2012, and the second M.S. degree with a major of Mathematics with a minor in Statistics at the University of Mississippi in December 2014. His research interest lies in Discrete Mathematics, including graph theory, algebraic combinatorics, spectral theory and applications.
Dr. Wang is also certified as a SAS Certified Based Programmer and as a SAS Certified Advanced Programmer. He has published over 25 refereed journal articles and currently serves as the Associate Editor of UMAP: Journal of Undergraduate Mathematics and Its Applications, the Associate Editor of SCIREA: Journal of Mathematics, and the Associate Editor of Open Journal of Mathematical Science. He has presented his work at over 30 national and international conferences.
He has two children: a daughter and a son. His interests outside of academia include cooking, fishing, hiking, reading, and swimming.
S. Wang, C. Wang, L. Chen, J. Liu, On extremal multiplicative Zagreb indices of trees with given number of vertices of maximum degree, Discrete Applied Mathematics, 227 (2017) 166-173.
S. Wang, C. Wang, J. Liu, On extremal multiplicative Zagreb indices of trees with given domination number, Applied Mathematics and Computation, 332 (2018) 338-350.
S. Hayat, S. Wang, J. Liu, Valency-based topological descriptors of chemical networks and their applications, Applied Mathematical Modelling, 60 (2018) 164-178.
S. Ji, S. Wang, On the sharp lower bounds of Zagreb indices of graphs with given number of cut vertices, Journal of Mathematical Analysis and Applications, 458 (1) 2018, 21-29.
S. Wang, B. Wei, Multiplicative Zagreb indices of k-trees, Discrete Applied Mathematics, 180 (2015) 168-175.
S. Wang, B. Wei, A note on the independent domination number versus the domination number in bipartite graphs, Czechoslovak Mathematical Journal, 67 (142) (2017), 533–536.
- Ph.D, Mathematics, University of Mississippi
- M.S., Mathematics with Minor in Statistics, University of Mississippi
- M.S., Operations Research and Cybernetics, Central China Normal University
- B.S., Mathematics and Applied Mathematics, Hubei University of Education
- BS Mathematics
- BS Mathematics Education